# SDR ASAA9580058

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE CEILING EMERGENCY EXIT LIGHTS INOP AT ROWS 7-9.  MAINTENANCE REMOVED AND REPLACED BATTERIES IN EMERGENCY LIGHT BATTERY PACK.  (W)
